# SDR AALA20090721DFW01

- Difficulty date: July 21, 2009
- Submitted: July 24, 2009
- Operation: Air carrier
- Aircraft: N964TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53614
- Aircraft time: 29,850 hours, 13,941 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

DFW - ON DESCENT PASSING ABOUT FL310 RUDDER CONTROL MANUAL LIGHT ILLUMINATED FOLLOWED BY RIGHT HYDRAULIC PRESS LOW LIGHT.  RIGHT HYDRAULIC PRESSURE INDICATED 500 PSI, FOLLOWED CHECKLIST RIGHT PRESS REMAINED AT 500 PSI, LEFT PRESS WAS NORMAL.  AT APPROX 10,000 FT RIGHT PRESS RETURNED TO NORMAL.  REPLACING RIGHT ENGINE DRIVEN HYDRAULIC PUMP.  SYSTEM GROUND CHECK NORMAL OPERATION.
